# SDR SWAA2019071734829

- Difficulty date: July 12, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N7719A
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 44,545 hours, 21,836 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER TRAILING EDGE PANEL WIGGLE PLATE CRACKED AFT OF #2 AFT STRUT.  R&R WIGGLE PLATE PER SRM.
